MedElevator Войти в исследования
← Поиск публикаций

DOI 10.21037/jgo.2018.01.01

Медицинская библиотека · Journal of gastrointestinal oncology · 2018

Oxaliplatin-induced bronchiolitis obliterans organizing pneumonia following hyperthermic intraperitoneal chemotherapy.

Le Baut Guillaume, Guilloit Jean-Marc, Leprince Vincent, Ollivier Yann, Dubos-Arvis Catherine, Do Pascal, Sutter Jasmine, Loge Ludovic, Gervais Radj

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Oxaliplatin given systemically is associated with pneumonitis in less than 1% of cases. This case report describes acute respiratory failure, due to bronchiolitis organising pneumonia, in a patient with colorectal carcinoma being treated with hyperthermic intraperitoneal chemotherapy which included oxaliplatin and CPT-11 (irinotecan). The clinical course, the lack of an identifiable infectious agent and the complete response to corticosteroids suggested a drug-induced cause. After ruling out CPT-11, oxaliplatin was considered to be the causal agent. The unusual feature of this case was that pneumonitis developed after intraperitoneal administration of oxaliplatin. Oxaliplatin-associated respiratory complications can occur whatever route the drug is administered.

Для цитирования: Le Baut Guillaume, Guilloit Jean-Marc, Leprince Vincent, Ollivier Yann, Dubos-Arvis Catherine, Do Pascal, Sutter Jasmine, Loge Ludovic, Gervais Radj. Oxaliplatin-induced bronchiolitis obliterans organizing pneumonia following hyperthermic intraperitoneal chemotherapy.. Journal of gastrointestinal oncology. 2018. DOI: 10.21037/jgo.2018.01.01.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.